Hirsuitism caused by minoxidil drug

Hirsuitism caused by minoxidil drug

C010/3293 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.1MB

Downloadable file size: 2.4MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: MODEL RELEASED. Excessive hairiness (hypertrichosis hirsuitism) in an adult male patient caused by the anti-hypertensive drug minoxidil. Minoxidil, used to treat high blood pressure, has the side-effect of promoting hair growth.

Release details: Model release available. Property release not available.

Keywords: adult, anti-hypertensive drug, cause, condition, disease, disorder, excessive hairiness, hairy, healthcare, high blood pressure, hypertrichosis hirsuitism, male patient, man, medical, minoxidil, pharmaceutics, promoting hair growth, regrowth, side effects, side-effect, treat, treated, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.